EconPapers    
Economics at your fingertips  
 

Cantor, Banach and Baire Theorems in Generalized Metric Spaces

Stefan Czerwik () and Krzysztof Król ()
Additional contact information
Stefan Czerwik: Silesian University of Technology
Krzysztof Król: Zabrze City Hall

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 139-144 from Springer

Abstract: Abstract In the paper we present basic results for generalized metric spaces: Cantor, Banach and Baire theorems, well known and widely applied in metric spaces and mathematics.

Keywords: Generalized metric space; Cantor; Banach; Baire theorems (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_7

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_7